# SDR SWAA2022013019696

- Difficulty date: August 15, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS-540; RBL-23; WL-207. / REMOVED AND REPLACED FLOOR SUPPORT AT BS 540 BL-0 TO RBL-25 WL 207 IAW SRM 51-40-02-0G-0 56208U 20AUG17 AND BOEING DWG D.R #143A0060 REV A
